Alert archive / Washington / Red Flag Warnings in 2007

Red Flag Warning 1, NWS Spokane, WA

July 5, 2007

NWS Spokane, WA issued this red flag warning at Jul 5, 2007, 2:53 PM PDT. It took effect at Jul 6, 2007, 12:00 PM PDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 5, 2007, 2:53 PM PDT (21:53 UTC)
In effect from
Jul 6, 2007, 12:00 PM PDT
Expired
Jul 6, 2007, 8:06 PM PDT
In force
8 hr
Issued by
NWS Spokane, WA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS86 KOTX 052153
RFWOTX

RED FLAG WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
253 PM PDT THU JUL 5 2007

...INCREASING WIND WITH LOW RH VALUES ON FRIDAY...

.A TIGHTENING SURFACE PRESSURE GRADIENT WILL RESULT IN INCREASING
WINDS ON FRIDAY IN THE VALLEYS NEAR THE CASCADES...THE COLUMBIA
BASIN AS WELL AS FROM THE SPOKANE AREA SOUTH INTO THE PALOUSE
REGION. THESE WINDS WILL COINCIDE WITH DAY TIME RELATIVE HUMIDITY
READINGS THAT WILL GENERALLY RANGE FROM THE LOWER TO MIDDLE TEENS.

WAZ673-676-677-060600-
/O.UPG.KOTX.FW.A.0001.070706T1900Z-070707T0400Z/
/O.NEW.KOTX.FW.W.0001.070706T1900Z-070707T0400Z/
EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)-
EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)-
EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)-
253 PM PDT THU JUL 5 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM PDT FRIDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

SUSTAINED WINDS FRIDAY AFTERNOON AND EVENING WILL RANGE FROM 12 TO
20 MPH WITH GUSTS UP TO 30 MPH POSSIBLE. THESE WINDS COMBINED
WITH VERY LOW RELATIVE HUMIDITY VALUES IN THE TEENS WILL RESULT
IN CRITICAL FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

WAZ686-060600-
/O.NEW.KOTX.FW.W.0001.070706T1900Z-070707T0400Z/
EAST WASHINGTON NORTHEAST (ZONE 686)-
253 PM PDT THU JUL 5 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM PDT FRIDAY BELOW
3000 FEET...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM PDT FRIDAY. 

THE RED FLAG WARNING IS MAINLY FOR WESTERN AND SOUTHERN SECTIONS
OF SPOKANE COUNTY TO INCLUDE THE SPOKANE AREA...AS WELL AS NEIGHBORING
SECTIONS OF SOUTHERN STEVENS COUNTY AND NORTHEAST LINCOLN COUNTY.
SUSTAINED WINDS AROUND 15 MPH WITH GUSTS UP TO 25 MPH CAN BE
EXPECTED. THE COMBINATION OF GUSTY WINDS AND VERY LOW HUMIDITIES
WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS FRIDAY AFTERNOON
EXTENDING INTO FRIDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
4 follow-up statements
000 
WWUS86 KOTX 060510 AAA
RFWOTX

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE SPOKANE WA
1010 PM PDT THU JUL 5 2007

...INCREASING WIND WITH LOW RH VALUES ON FRIDAY...

.A TIGHTENING SURFACE PRESSURE GRADIENT WILL RESULT IN INCREASING
WINDS ON FRIDAY IN THE VALLEYS NEAR THE CASCADES...THE COLUMBIA
BASIN AS WELL AS FROM THE SPOKANE AREA SOUTH INTO THE PALOUSE
REGION. THESE WINDS WILL COINCIDE WITH DAY TIME RELATIVE HUMIDITY
READINGS THAT WILL GENERALLY RANGE FROM THE LOWER TO MIDDLE
TEENS.

WAZ673-676-677-061900-
/O.CON.KOTX.FW.W.0001.070706T1900Z-070707T0400Z/
EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)-
EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)-
EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)-
1010 PM PDT THU JUL 5 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM PDT
FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM PDT
FRIDAY. 

SUSTAINED WINDS FRIDAY AFTERNOON AND EVENING WILL RANGE FROM
14 TO 20 MPH WITH GUSTS UP TO 30 MPH. THESE WINDS COMBINED WITH
VERY LOW RELATIVE HUMIDITY VALUES IN THE TEENS WILL RESULT IN
CRITICAL FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

WAZ686-061900-
/O.CON.KOTX.FW.W.0001.070706T1900Z-070707T0400Z/
EAST WASHINGTON NORTHEAST (ZONE 686)-
1010 PM PDT THU JUL 5 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM PDT
FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM PDT
FRIDAY. 

THE RED FLAG WARNING IS MAINLY FOR WESTERN AND SOUTHERN SECTIONS
OF SPOKANE COUNTY TO INCLUDE THE SPOKANE AREA...AS WELL AS
NEIGHBORING SECTIONS OF SOUTHERN STEVENS COUNTY AND NORTHEAST
LINCOLN COUNTY. SUSTAINED WINDS AROUND 15 MPH WITH GUSTS UP TO
25 MPH CAN BE EXPECTED. THE COMBINATION OF GUSTY WINDS AND VERY
LOW HUMIDITIES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS
FRIDAY AFTERNOON EXTENDING INTO FRIDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS86 KOTX 061244
RFWOTX

RED FLAG WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
544 AM PDT FRI JUL 6 2007

...INCREASING WIND WITH LOW RH VALUES TODAY...

.A TIGHTENING SURFACE PRESSURE GRADIENT WILL RESULT IN BREEZY WINDS
TODAY IN THE VALLEYS NEAR THE CASCADES...THE COLUMBIA BASIN AS
WELL AS FROM THE SPOKANE AREA SOUTH INTO THE PALOUSE REGION. THESE
WINDS WILL COINCIDE WITH DAY TIME MINIMUM RELATIVE HUMIDITY
READINGS THAT WILL GENERALLY RANGE FROM THE LOWER TO MIDDLE TEENS.

WAZ673-676-677-070045-
/O.CON.KOTX.FW.W.0001.070706T1900Z-070707T0400Z/
EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)-
EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)-
EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)-
544 AM PDT FRI JUL 6 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING...

SUSTAINED WINDS THIS AFTERNOON AND EVENING WILL RANGE FROM 14 TO
20 MPH WITH GUSTS UP TO 30 MPH. THESE WINDS COMBINED WITH VERY LOW
RELATIVE HUMIDITY VALUES IN THE TEENS WILL RESULT IN CRITICAL FIRE
WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

WAZ686-070045-
/O.CON.KOTX.FW.W.0001.070706T1900Z-070707T0400Z/
EAST WASHINGTON NORTHEAST (ZONE 686)-
544 AM PDT FRI JUL 6 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING FOR THE COLUMBIA BASIN SECTION OF ZONE 686...

THE RED FLAG WARNING IS MAINLY FOR WESTERN AND SOUTHERN SECTIONS
OF SPOKANE COUNTY TO INCLUDE THE SPOKANE AREA...AS WELL AS
NEIGHBORING SECTIONS OF SOUTHERN STEVENS COUNTY AND NORTHEAST
LINCOLN COUNTY. SUSTAINED WINDS AROUND 15 MPH WITH GUSTS UP TO
25 MPH CAN BE EXPECTED. THE COMBINATION OF GUSTY WINDS AND VERY
LOW HUMIDITIES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS
FRIDAY AFTERNOON EXTENDING INTO FRIDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS86 KOTX 062148
RFWOTX

RED FLAG WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
248 PM PDT FRI JUL 6 2007

...INCREASING WIND WITH LOW RH VALUES TODAY...

A TIGHTENING SURFACE PRESSURE GRADIENT WILL RESULT IN BREEZY
WINDS THIS AFTERNOON AND EVENING IN THE VALLEYS NEAR THE
CASCADES...THE COLUMBIA BASIN AS WELL AS FROM THE SPOKANE AREA
SOUTH INTO THE PALOUSE REGION. THESE WINDS WILL COINCIDE WITH 
DAYTIME MINIMUM RELATIVE HUMIDITY READINGS THAT WILL GENERALLY
RANGE FROM THE LOWER TO MIDDLE TEENS.

WAZ673-676-677-070400-
/O.CON.KOTX.FW.W.0001.000000T0000Z-070707T0400Z/
EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)-
EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)-
EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)-
248 PM PDT FRI JUL 6 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

SUSTAINED WINDS THIS AFTERNOON AND EVENING WILL RANGE FROM 14 TO
20 MPH WITH GUSTS UP TO 30 MPH. THESE WINDS COMBINED WITH VERY LOW
RELATIVE HUMIDITY VALUES IN THE TEENS WILL RESULT IN CRITICAL FIRE
WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

WAZ686-070400-
/O.CON.KOTX.FW.W.0001.000000T0000Z-070707T0400Z/
EAST WASHINGTON NORTHEAST (ZONE 686)-
248 PM PDT FRI JUL 6 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR THE COLUMBIA BASIN SECTION OF ZONE 686...

THE RED FLAG WARNING IS MAINLY FOR WESTERN AND SOUTHERN SECTIONS
OF SPOKANE COUNTY TO INCLUDE THE SPOKANE AREA...AS WELL AS
NEIGHBORING SECTIONS OF SOUTHERN STEVENS AND NORTHEAST LINCOLN 
COUNTY. SUSTAINED WINDS AROUND 15 MPH WITH GUSTS UP TO 25 MPH CAN
BE EXPECTED. THESE WINDS COMBINED WITH VERY LOW RELATIVE HUMIDITY
VALUES IN THE TEENS WILL RESULT IN CRITICAL FIRE WEATHER
CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS86 KOTX 070306
RFWOTX

RED FLAG WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
806 PM PDT FRI JUL 6 2007


WAZ673-676-677-686-070415-
/O.CAN.KOTX.FW.W.0001.000000T0000Z-070707T0400Z/
EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)-
EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)-
EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)-
EAST WASHINGTON NORTHEAST (ZONE 686)-
806 PM PDT FRI JUL 6 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE RED
FLAG WARNING. 

THOUGH WINDS WILL INCREASE EARLY THIS EVENING NEAR THE EAST SLOPES
OF THE CASCADES...HUMIDITIES WILL RISE. THAT SAID...SITES LIKE
WENATCHEE...DOUGLAS AND ELLENSBURG THAT HAVE SATISFIED RED FLAG
CRITICAL THRESHOLDS OF WIND AND HUMIDITY WILL FALL TO BELOW
CRITICAL LEVELS BY 8 PM. THE BORDERLINE SITES FROM THE COLUMBIA
BASIN INTO SPOKANE WILL REMAIN BELOW CRITICAL LEVELS OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this red flag warning went out at Jul 5, 2:36 PM PDT, 17 minutes earlier.

Area forecast discussion, Jul 5, 2:36 PM PDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
236 PM PDT THU JUL 5 2007

.SYNOPSIS...
HOT AND DRY CONDITIONS WILL PERSIST OVER THE INLAND NORTHWEST
THROUGH THE REMAINDER OF THE WORK WEEK...THOUGH THE DAMPENING OF
THE RIDGE WILL REDUCED TEMPERATURES FROM NEAR RECORD LEVELS.

&&

.DISCUSSION...
TONIGHT...THE RIDGE AXIS BEGINS TO NUDGE EAST...AS DOES THE
THERMAL TROUGH AT THE SFC WITH THE ONSHORE FLOW INCREASING. THE
PRESSURE AND THERMAL GRADIENT BEGINS TO TIGHTEN ON THE WEST SIDE
OF THE CWA...THUS WINDS ARE EXPECTED TO GRADUALLY INCREASE ACROSS
THE EAST SLOPES OF THE CASCADES THROUGH UPPER COLUMBIA BASIN LATER
TONIGHT. GUIDANCE DOES CONTINUE TO INDICATE A MINOR WAVE MOVING UP
THE WEST SIDE OF THE RIDGE AND SLIPPING OVER THE CWA OVERNIGHT.
PLUS THE CWA IS POSITIONED MARGINALLY NEAR THE RRQ OF THE JET
AND...WHILE THERE IS NOT MUCH LARGE-SCALE LIFT...THERE IS SOME OMEGA.
SOME MOISTURE INCREASE IS INDICATED AS WELL...LARGELY ABOVE 700 MB
IN THE RH FIELD AND SOMEWHAT MORE PROMINENTLY SHOWN IN THE PWAT
FIELD WHICH RISES TO NEAR 0.90 INCHES TOWARD 12Z FRIDAY. SOME
MARGINAL INSTABILITY IS DEPICTED ACROSS THE SE CWA. AT THIS TIME
GIVEN THE MARGINAL INSTABILITY AND SHALLOW MOISTURE...THE FCST
WILL KEEP THE MENTION OF ANY ELEVATED CONVECTION OUT. YET SOME
INCREASE IN CLOUDS IS EXPECTED TONIGHT. OVERNIGHT TEMPERATURES ARE
EXPECTED TO BE WELL ABOVE AVERAGE.

FRIDAY THE MARINE PUSH CONTINUES. THE THERMAL TROUGH SHIFTS EAST
AND A WEAK BOUNDARY NUDGES TO THE SE CWA. THE GRADIENT INCREASES
SOME THROUGH THE CWA SO A BREEZY DAY IS EXPECTED...MOST NOTABLY
AGAIN OVER THE EAST SLOPES OF THE CASCADES (CLOSER TO THE
WENATCHEE AREA) THROUGH THE PALOUSE AND SPOKANE COUNTY. THERE ARE
FIRE WEATHER CONCERNS. THE COMBINATION OF WINDS AND CONTINUED LOW
RH VALUES HAS PROMPTED THE ISSUANCE OF A RED FLAG WARNING FOR
FRIDAY AFTERNOON AND EVENING. AS FOR THE PUBLIC FORECAST...A STRIP
OF INSTABILITY LAYS ACROSS THE SE CWA...BORDERING THE BLUE
MOUNTAINS THROUGH THE CAMAS PRAIRIE... CLIPPING SE SHOSHONE
COUNTY. MOST OF THE MOISTURE REMAINS ABOVE 700 MB...SO THE RISK
FOR MUCH MEASURABLE PRECIPITATION SEEMS LOW. BUT THERE IS A
THOUGHT OF THE POTENTIAL OF SOME ELEVATED CONVECTION... GIVEN THE
BOUNDARY IN THE VCNTY OF THE INSTABILITY. BUT EVEN THEN THE
MOISTURE THAT EXISTS IS SHALLOW SO I WILL CONTINUE TO KEEP ANY
MENTION OF CONVECTION OUT. THERE WILL BE SOME CLOUDS THOUGH...LARGELY
MID AND HIGH LEVEL. TEMPERATURES WILL BE COOLING OVER THURSDAYS
HIGHS...BUT WILL REMAIN WELL ABOVE AVERAGE. FRIDAY NIGHT THROUGH
SATURDAY NIGHT...THE BULK OF THE INSTABILITY SHIFTS SOUTH AND
EAST. OCCASIONAL STRIPS OF MID AND HIGH LEVEL MOISTURE TRACK OVER
THE CWA...SO THERE ARE EXPECTED TO BE AT LEAST A FEW CLOUDS.
THICKNESSES AND 850 TEMPS CONTINUE TO TREND SLIGHTLY DOWN...SO
TEMPS WILL COOL FURTHER INTO SATURDAY BUT AGAIN WILL REMAIN AT
LEAST SLIGHTLY ABOVE AVERAGE. MINIMUM RH RISE SLIGHTLY SATURDAY
AND WINDS...WHILE STILL A BIT BREEZY...ARE EXPECTED TO BE REDUCED
AS COMPARED TO FRIDAY. /JCOTE

SUNDAY THROUGH THURSDAY...ZONAL FLOW WILL CONTINUE ACROSS THE INLAND
NORTHWEST ON SUNDAY WITH TEMPERATURES TRENDING CLOSER TO
CLIMATOLOGICAL NORMALS. HEIGHTS FALL A BIT ON MONDAY AS A SHORTWAVE
TROUGH CLIPS OUR NORTHERN ZONES. THE ASSOCIATED CUTOFF LOW
QUICKLY SCOOTS EAST ACROSS SOUTH CENTRAL CANADA. AS AN UPPER LEVEL
JET STREAK PIVOTS AROUND THE LOW THE FORECAST AREA IS PLACED IN
THE GENERAL VICINITY OF THE RIGHT REAR QUADRANT WITH SOME WEAK
SYNOPTIC ASCENT. THIS IS ALSO EVIDENT IN 500-300MB DIV-Q FIELDS.
MOISTURE IS LIMITED AND WHAT IS AVAILABLE RESIDES ABOVE 400MB.
THIS WILL BRING SOME HIGH CLOUDS ACROSS THE NORTHERN TIER BUT NOT
MUCH ELSE. BY MONDAY NIGHT THE TROUGH AXIS IS TO OUR EAST AND THE
UPPER LEVEL RIDGE BEGINS TO BUILD AGAIN. TEMPERATURES WILL BE ON
AN UPWARD TREND THROUGH THURSDAY WHEN THE AXIS OF THE UPPER RIDGE
AND THE THERMALLY INDUCED SURFACE PRESSURE TROUGH IS OVER THE
INLAND NORTHWEST. TEMPERATURES WILL PEAK ON THURSDAY WITH READINGS
ABOUT 15 DEGREES ABOVE NORMAL. A VERY DRY AIR MASS WILL QUASH ANY
CHANCE OF PRECIPITATION. /KELCH

&&

.AVIATION...VFR CONDITIONS THROUGH 18Z FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        67  95  60  88  58  88 /   0   0   0   0   0   0
COEUR DALENE  63  96  57  89  55  89 /   0   0   0   0   0   0
PULLMAN        60  93  57  86  52  86 /   0   0   0   0   0   0
LEWISTON       71 103  64  95  61  95 /   0   0   0   0   0   0
COLVILLE       58  97  55  91  54  91 /   0   0   0   0   0   0
SANDPOINT      60  96  55  89  52  89 /   0   0   0   0   0   0
KELLOGG        64  98  58  88  56  88 /   0   0   0   0   0   0
MOSES LAKE     70  98  62  92  58  92 /   0   0   0   0   0   0
WENATCHEE      72  95  63  90  64  90 /   0   0   0   0   0   0
OMAK           68  96  61  91  60  91 /   0   0   0   0   0   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
WA...RED FLAG WARNING FROM 12 PM TO 9 PM PDT FRIDAY FOR EAST
     WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)...EAST
     WASHINGTON NORTHEAST (ZONE 686)...EAST WASHINGTON NORTHERN
     COLUMBIA BASIN (ZONE 673)...EAST WASHINGTON SOUTH CENTRAL
     CASCADE VALLEYS (ZONE 676).

&&
Hazardous weather outlook, Jul 5, 2:40 PM PDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
240 PM PDT THU JUL 5 2007

IDZ001>004-026-027-WAZ031-032-037-038-043-062145-
NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-NORTHEAST MOUNTAINS-
OKANOGAN HIGHLANDS-OKANOGAN VALLEY-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...COEUR DALENE...POST FALLS...HAYDEN...MOSCOW...
ST. MARIES...KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...
LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...ANATONE...
PEOLA...CLARKSTON...COLVILLE...DEER PARK...CHEWELAH...NEWPORT...
KETTLE FALLS...REPUBLIC...INCHELIUM...OMAK...OKANOGAN...
BREWSTER...BRIDGEPORT...OROVILLE
240 PM PDT THU JUL 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH
IDAHO...NORTH CENTRAL IDAHO...NORTH CENTRAL
WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

HEAT WILL CONTINUE OVER THE INLAND NORTHWEST THURSDAY AFTERNOON.
WIDESPREAD SURFACE TEMPERATURES APPROACHING AND SURPASSING 100
DEGREES ARE EXPECTED FOR ALMOST ALL VALLEY LOCATIONS WITH SEVERAL
RECORD HIGH TEMPERATURES EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SLIGHT COOLING TREND IS EXPECTED TO BEGIN ON FRIDAY...BUT WITH
SOME RECORD HIGH TEMPERATURES STILL POSSIBLE MAINLY IN IDAHO.

WAZ042-062145-
EAST SLOPES NORTHERN CASCADES-
INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP
240 PM PDT THU JUL 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WASHINGTON.

THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
   RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM PDT FRIDAY.

PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
   SEARFWOTX  /WWUS86 KOTX/

.DAY ONE...THIS AFTERNOON AND TONIGHT

HEAT WILL CONTINUE OVER THE INLAND NORTHWEST THURSDAY AFTERNOON.
WIDESPREAD SURFACE TEMPERATURES APPROACHING AND SURPASSING 100
DEGREES ARE EXPECTED FOR ALMOST ALL VALLEY LOCATIONS WITH SEVERAL
RECORD HIGH TEMPERATURES EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ON FRIDAY...INCREASING WIND AND LOW RELATIVE HUMIDITY WILL LEAD TO
CRITICAL FIRE WEATHER CONDITIONS.

WAZ033>036-041-044-062145-
WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN-
SPOKANE AREA-WENATCHEE AREA-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...PULLMAN...MOSES LAKE...EPHRATA...
OTHELLO...QUINCY...RITZVILLE...COULEE DAM...ODESSA...
ELECTRIC CITY...WILBUR...GRAND COULEE...COULEE CITY...SPOKANE...
WENATCHEE...WATERVILLE...MANSFIELD
240 PM PDT THU JUL 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL
WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON.

THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
   RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM PDT FRIDAY.

PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
   SEARFWOTX  /WWUS86 KOTX/

.DAY ONE...THIS AFTERNOON AND TONIGHT

HEAT WILL CONTINUE OVER THE INLAND NORTHWEST THURSDAY AFTERNOON.
WIDESPREAD SURFACE TEMPERATURES APPROACHING AND SURPASSING 100
DEGREES ARE EXPECTED FOR ALMOST ALL VALLEY LOCATIONS WITH SEVERAL
RECORD HIGH TEMPERATURES EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ON FRIDAY...INCREASING WIND AND LOW RELATIVE HUMIDITY WILL LEAD TO
CRITICAL FIRE WEATHER CONDITIONS.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 8:48 PM PDTFire Weather WatchOTX18 hr

Nearby

Red Flag Warnings in Washington, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.